# SDR SIMA20141209004

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 37,010 hours, 33,311 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB ANTI-ICE FAIL DURING CLIMB.  CHECKLIST PERFORMED, MSG REMAINED.  TRANSFERRED TO NRWC 627-ABI-02170.  REPAIRED WIRE W311-0031-22N & W311-0030-22 IAW SWPM 20-21-00, NO FURTHER DEFECTS NOTED.  REPAIRED & REPLACE HORIZONTAL STABILIZER ANTI-ICING DIFFERENTIAL PRESS SWITCH IAW AMM 30-12-04.  OPERATIONS CHECK FAILED.
